# SDR SWAA2012031602281

- Difficulty date: March 12, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 140A1005
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR ATTACH FITTING LOOSE.  REMOVED AND REPLACED FITTING NUT PLATE PER BAC DRAWING.
